Proper D - Lucky Labeling on Arbitrary Super Subdivision of New Family of Graphs
E. Esakkiammal1 , K. Thirusangu2 , S. Seethalakshmi3
Section:Research Paper, Product Type: Journal Paper
Volume-07 ,
Issue-05 , Page no. 85-90, Mar-2019
CrossRef-DOI: https://doi.org/10.26438/ijcse/v7si5.8590
Online published on Mar 10, 2019
Copyright © E. Esakkiammal, K. Thirusangu, S. Seethalakshmi . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
View this paper at Google Scholar | DPI Digital Library
How to Cite this Paper
- IEEE Citation
- MLA Citation
- APA Citation
- BibTex Citation
- RIS Citation
IEEE Style Citation: E. Esakkiammal, K. Thirusangu, S. Seethalakshmi, “Proper D - Lucky Labeling on Arbitrary Super Subdivision of New Family of Graphs,” International Journal of Computer Sciences and Engineering, Vol.07, Issue.05, pp.85-90, 2019.
MLA Style Citation: E. Esakkiammal, K. Thirusangu, S. Seethalakshmi "Proper D - Lucky Labeling on Arbitrary Super Subdivision of New Family of Graphs." International Journal of Computer Sciences and Engineering 07.05 (2019): 85-90.
APA Style Citation: E. Esakkiammal, K. Thirusangu, S. Seethalakshmi, (2019). Proper D - Lucky Labeling on Arbitrary Super Subdivision of New Family of Graphs. International Journal of Computer Sciences and Engineering, 07(05), 85-90.
BibTex Style Citation:
@article{Esakkiammal_2019,
author = {E. Esakkiammal, K. Thirusangu, S. Seethalakshmi},
title = {Proper D - Lucky Labeling on Arbitrary Super Subdivision of New Family of Graphs},
journal = {International Journal of Computer Sciences and Engineering},
issue_date = {3 2019},
volume = {07},
Issue = {05},
month = {3},
year = {2019},
issn = {2347-2693},
pages = {85-90},
url = {https://www.ijcseonline.org/full_spl_paper_view.php?paper_id=811},
doi = {https://doi.org/10.26438/ijcse/v7i5.8590}
publisher = {IJCSE, Indore, INDIA},
}
RIS Style Citation:
TY - JOUR
DO = {https://doi.org/10.26438/ijcse/v7i5.8590}
UR - https://www.ijcseonline.org/full_spl_paper_view.php?paper_id=811
TI - Proper D - Lucky Labeling on Arbitrary Super Subdivision of New Family of Graphs
T2 - International Journal of Computer Sciences and Engineering
AU - E. Esakkiammal, K. Thirusangu, S. Seethalakshmi
PY - 2019
DA - 2019/03/10
PB - IJCSE, Indore, INDIA
SP - 85-90
IS - 05
VL - 07
SN - 2347-2693
ER -
Abstract
In this paper, we prove the existence of proper d – lucky labeling of the arbitrary super subdivision of some new family of graphs (〖 P〗_(m ) ∶ Q_3 )and [〖 P〗_(m ) : C_n^((2))]graphs and their proper d- lucky numbers are obtained.
Key-Words / Index Term
Proper d-lucky labeling, proper d-lucky number, arbitrary super subdivision
References
[1] D. Ahima Emilet and Indra Rajasingh, “d- lucky labeling of cycle of ladder, n- sunlet and Helm Graphs”, International Journal of Pure and Applied Mathematics, Vol. 109, No. 10, pp. 219-227, 2016.
[2] E. Esakkiammal, K. Thirusangu, S. Seethalakshmi, “d-lucky labeling of Arbitrary Super Subdivision of Some Graphs”, International Journal of Pure and Applied Mathematics, Vol. 113, No. 7, pp. 93-101, 2017.
[3] E. Esakkiammal, K. Thirusangu, S. Seethalakshmi, “Proper d-lucky labeling of Arbitrary Super Subdivision of Some New family of Star and Cycle Graphs”, (communicated…)
[4] F. Harary, “Graph Theory”, Addison Wesley Reading, Massachusetts, 1972.
[5] Joseph A. Gallian, “A Dynamic Survey of Graph Labeling”, The Electronic Journal of Combinatorics, #DS6, 2017.
[6] Kins. Yenoke, R.C. Thivyarathi, D. Antony Xavier, “Proper Lucky Number of Mesh and its derived architectures”, Journal of Computer and Mathematical sciences, Vol. 8, Issue 5, pp. 187-195, 2017.
[7] Mirka Miller, Indra Rajasingh, D. Ahima Emilet, D. Azubha Jemilet, “d-lucky labeling of graphs”, Procedia Computer Science Vol. 57, pp. 766-771, 2015.
[8] Selvam Avadayappan, R. Vasuki, “New Families of Mean Graphs”, International J. Math Combin, Vol. 2, pp. 68-80, 2010.